Sur les hypersurfaces solutions des équations de Pfaff

Translated title of the contribution: Sur les hypersurfaces solutions des équations de Pfaff

M. Brunella, M. Nicolau

Research output: Contribution to journalArticleResearch

14 Citations (Scopus)
Translated title of the contributionSur les hypersurfaces solutions des équations de Pfaff
Original languageMultiple languages
Pages (from-to)793-795
JournalC. R. Acad. Sci. Paris Sér. I Math.
Volume329
Issue number9
Publication statusPublished - 1 Jan 1999

Cite this